# SDR GTIA20130401622

- Difficulty date: April 1, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 9,115 hours, 4,270 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Torn
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SPARE O2 MASK BAG IS TORN.  PERFORMED GVI OF FWD GALLEY POB MASK CONTAINERS FOUND NO VISIBLE DAMAGE IAW MM.
